PDA

View Full Version : Skin pain...Fibromyalgia or Lupus



abbasgirl
01-10-2010, 05:16 PM
Is there a distinguishable pain difference when your skin hurts as to which is causing the pain? I've been experiencing this off and on but this past week it won't let up. I can't stand anything to touch my arm. It stings when anything touches it. Fine when it's left alone. The skin isn't dry or anything like that...looks normal but feels awful when touchedl. Is there anything I can do to ease this up? I've tried everything and not even the oxycodone helps. It's getting old.

debbie-b
01-10-2010, 05:28 PM
Is there a distinguishable pain difference when your skin hurts as to which is causing the pain? I've been experiencing this off and on but this past week it won't let up. I can't stand anything to touch my arm. It stings when anything touches it. Fine when it's left alone. The skin isn't dry or anything like that...looks normal but feels awful when touchedl. Is there anything I can do to ease this up? I've tried everything and not even the oxycodone helps. It's getting old.

I have the same problem, but on several different areas on my body. It is mostly on my left shoulderblade, right upper arm, around my ribs and both of my upper thighs.
The most pain though, is in my shoulderblade, it hurts real bad, but mine doesn't feel like the skin, but the tissue, right under the skin.
Sometimes it feels like something it is ripping, either tissue or muscle.
My rheumy things it's from the lupus.
My poor husband is very touchy, feely and I often pull away, because it hurts so much.
None of my painrelievers helped, but some days the pain is worse than other days.
The last couple of weeks, the right side of my face, hurts too, when touched.

Debbie

abbasgirl
01-12-2010, 10:30 AM
(((((Hugs))))) That's a lot of pain in a lot of places! My husband loves to hug too and he always feels bad because he forgot and made something hurt.

Your face too? Oh Debbie.

MicRoMediC
01-15-2010, 09:44 AM
are you on birth control? the first one i started on, orthotricycline, made my skin feel like that...just a suggestion.